MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CUTTING LOOP, BIPOLAR, 0.30MM, 24/26 FR.

KARL STORZ SE & CO. KG CUTTING LOOP, BIPOLAR, 0.30MM, 24/26 FR.
Model Number 27040GP130-S
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bipolar loop broke during the case.The physician recovered all the pieces.
 
Additional Manufacturer Narrative
The previous reportability decision for this event was reversed based on a retrospective review.The affected device has been requested for investigation by the manufacturer.Device was returned for investigation.Evaluation findings: dislodged distal cutting loop, loop temperature damage.Evidence of use: the distal cutting loop is dislodged from its housing shaft.The dislodged piece was not returned with the item.Signs of customer use: yes.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
CUTTING LOOP, BIPOLAR, 0.30MM, 24/26 FR.
Common Device Name
CUTTING LOOP, BIPOLAR, 0.30MM, 24/26 FR.
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer Contact
christiane klaiber
dr.-karl-storz-strasse 34
tuttlingen 78532
MDR Report Key17410431
Report Number9610617-2023-00191
Device Sequence Number7037838
Product Code FAS
UDI-Device Identifier04048551393864
UDI-Public4048551393864
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K221893
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27040GP130-S
Device Catalogue Number27040GP130-S
Device Lot Number37DA1609
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2021
Initial Report FDA Received Date07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown